Journal of Applied Mathematics and Physics

Journal of Applied Mathematics and Physics

ISSN Print: 2327-4352
ISSN Online: 2327-4379
www.scirp.org/journal/jamp
E-mail: jamp@scirp.org
"Application of Stability Theory in Study of Local Dynamics of Nonlinear Systems"
written by Tahmineh Azizi, Gabriel Kerr,
published by Journal of Applied Mathematics and Physics, Vol.8 No.6, 2020
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
No relevant information.
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top